Algebra of currents in nonzero momentum states

Khanna, M. P. ; Okubo, S. ; Mukunda, N. (1966) Algebra of currents in nonzero momentum states Il Nuovo Cimento A(1965-1970), 43 (1). pp. 33-42. ISSN 0369-3546

Full text not available from this repository.

Official URL:

Related URL:


It has been shown that the SU 4 or SU 6 algebra of currents has no consistent solution for nonzero-momentum states in the approximation of dominance of low-lying intermediate states, in contrast to the case of zero-momentum states investigated by several authors.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:25373
Deposited On:06 Dec 2010 13:29
Last Modified:08 Jun 2011 05:33

Repository Staff Only: item control page